MathSciNet Relay Station
MathSciNet bibliographic data
MR1849179 60K35 (60G57 60H15 60J80)
Fleischmann, Klaus; Xiong, Jie A cyclically catalytic super-Brownian motion. Ann. Probab. 29 (2001), no. 2, 820–861.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement